# SDR AALA201703039019

- Difficulty date: February 28, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 20,911 hours, 17,176 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031700421
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT WING  LEADING EDGE SKIN BETWEEN RIBS 17-23.  REPLACED THE SKIN IAW SRM 51-41-02, 51-43-03, 51-42-02, 51-43-04, DRAWINGS 190-31003-405, AND 190-31249-409.
